MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10813621
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer declined to return the product for failure investigation.The root cause of this failure was not identified.Although requested, no additional patient information provided.
 
Event or Problem Description
It was reported that the stopcocks ¿are backwards¿.It was observed that "these are no tab for off and short tabs for on." the clinician states that "unless you turn off the stopcock after setting it up, you¿ll get splashed with blood/fluid/etc., when you take off the white port cap." it was reported that there was no user or patient harm.The event did not result in a delay that significantly impacted patient outcome.
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint of misassembly backward stopcock could not be confirmed due to the product was not returned for failure investigation.Photo of the partial set with the stopcock provided by the customer showed the set was assembled.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the stopcocks; ¿are backwards¿.It was observed that; "these are no tab for off and short tabs for on".The clinician states that; "unless you turn off the stopcock after setting it up, you¿ll get splashed with blood/fluid/etc., when you take off the white port cap".It was further reported that there was no user or patient harm as a result of this event.The event did not result in a delay that significantly impacted patient outcome.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9580867
Report Number9616066-2020-00120
Device Sequence Number595723
Product Code FPA
UDI-Device Identifier10885403234514
UDI-Public10885403234514
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10813621
Device Catalogue Number10813621
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1